1. Topics in mathematical system theory by Kalman, R. E. Publication: New York McGraw-Hill 1969 . xiv, 358 p. 24 cm. Date:1969 Availability: Copies available: IST - Biblioteca do Complexo (1),

Actions:
2. Identifiability and modeling in econometrics / by Kalman, R. E. Publication: . Vol. IV, p. 97-134 Availability: No items available:

Actions:
No cover image available
3. Identifiability and problems of model selection in econometrics / by Kalman, R. E. Publication: . p. 169-208 Availability: No items available:

Actions:
No cover image available
4. A new approach to linear filtering and prediction problems / by Kalman, R.E. Publication: . Vol. II, pp. 133-143 Availability: No items available:

Actions:
No cover image available
5. National information environment : by Kalman, R.E. Publication: . pp. 3-14 Availability: No items available:

Actions:
No cover image available

© 2012, Universidade de Lisboa
Todos os direitos reservados - All rights reserved
Languages: